MAUDE Adverse Event Report: WARSAW ORTHOPEDICS RIALTO SI FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

WARSAW ORTHOPEDICS RIALTO SI FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 74200001250
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product code: our (sacroiliac joint fixation).Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Ct images review result: single ct image provided showed mild loosing around the screw.No fracture is evident.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent surgery on (b)(6) 2018 due to "isg" pain on the left side with pronounced instability.The alleged implant was implanted in this surgery.No complications were experienced during surgery.After initially 2 weeks of strong feelings of tension, the pain improved.Hence, operation for isg stiffening was done at right side with the same implant on (b)(6) 2019.However, from mid-(b)(6), there was a strong increase in pain again; hence, a follow-up was done (b)(6) 2019.Follow-up x-ray dated: (b)(6) 2019 showed a halo around the implants.According to the surgeon, this was due to loosening of the left implants.Hence, on (b)(6) 2019, the implants were explanted and were replaced with products from other manufacturer.The revision surgery went well, without any complications.
 
Additional Manufacturer Narrative
Product analysis: visual and optical inspection revealed some wear on the first few rows of the inner threads of the bone screw.The outer threads of the screw have not been damaged.Dimensional check confirmed the screw was made to print.Root cause of screw removal could not be undetermined.If information is provided in the future, a supplemental report will be issued.

Brand Name
RIALTO SI FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8604720
Report Number1030489-2019-00532
Device Sequence Number16953025
Product Code OUR
UDI-Device Identifier00643169571846
UDI-Public00643169571846
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K161210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2025
Device Catalogue Number74200001250
Device Lot Number0547518W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2019
Initial Date Received by Manufacturer 04/14/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient Weight73